# SDR VNAA2017031700009

- Difficulty date: March 17, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15365
- Aircraft time: 4,665 hours, 4,259 cycles
- System (JASC): 2700 · Flight Control System
- Part: Warning Message
- Condition: False Activation
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELEVATOR SPLIT CAUTION MESSAGE. PERFORMED OPERATIONAL CHECKS AND CABLE TENSION CHECKS, NO DEFECTS NOTED.
